MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA OSV2, CATH.5CM, AVEC ANT; N/A

INTEGRA NEUROSCICENCS IMPLANTS SA OSV2, CATH.5CM, AVEC ANT; N/A
Catalog Number 909711
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that when the osv ii lumbar kit (909711) was opened, it was discovered that the guidewire was missing from the pack.The product was specifically ordered for the patient and the facility did not have another osvii kit available to use.The surgeon was able to insert the catheter ok (rare occurrence, usually need guidewire), and the shunt was implanted.No other issues occurred during the case.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The osv ii (lumbar) (909711) was returned for evaluation: device history record (dhr) - review of the history device records for the product code 909711 with lot 7302742 conformed to the specifications when released to stock.Failure analysis - the complaint is confirmed via the inspection.An image was taken of the ¿as received¿ kit, and the kit was visually inspected; the guidewire was missing from the kit.An awareness was conducted to the production team.Root cause - the issue reported by the customer is due to a packaging error.A query of our database was performed for lot 7302742.The query identified no additional complaints for the production lot., and a 12-month complaint review was performed for catalog # 909711 and complaint reason ¿missing components." the review identified no additional related complaints.As a result, no escalation action is required for the issue "missing components" as no trend is noted for the moment.An awareness session was conducted to the production team, and this issue will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
OSV2, CATH.5CM, AVEC ANT
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20860859
Report Number3013886523-2024-00379
Device Sequence Number3918452
Product Code JXG
UDI-Device Identifier10381780034025
UDI-Public10381780034025
Combination Product (Y/N)N
PMA/510(K) Number
K140722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number909711
Device Lot Number7302742
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale